Differential and Integral Equations

Nonlinear Schrödinger equations with vanishing and decaying potentials

A. Ambrosetti and Z.-Q. Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the existence and the asymptotic behavior of solutions of {1.1), when $V$ can vanish and decay to zero at infinity.

Article information

Differential Integral Equations, Volume 18, Number 12 (2005), 1321-1332.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 47J30: Variational methods [See also 58Exx]


Ambrosetti, A.; Wang, Z.-Q. Nonlinear Schrödinger equations with vanishing and decaying potentials. Differential Integral Equations 18 (2005), no. 12, 1321--1332. https://projecteuclid.org/euclid.die/1356059712

Export citation